# SDR SWAA2022022877163

- Difficulty date: February 23, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737*
- Aircraft serial: 32493
- Aircraft time: 54,891 hours, 32,761 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. SERVICE DOOR HANDLE BROKE. / [01] R&R FWD. SERVICE DOOR ASSIST HANDLE PER S.I.P.
